Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 19, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Dec 1, 2007, 3:52 AM CST for 23 counties in Kansas. It took effect at Dec 1, 2007, 10:02 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 3:52 AM CST (09:52 UTC)
- In effect from
- Dec 1, 2007, 10:02 AM CST
- Expired
- Dec 1, 2007, 8:30 PM CST
- In force
- 10 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2351 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KTOP 010952 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 352 AM CST SAT DEC 1 2007 ...A WIND ADVISORY IS IN EFFECT FOR SATURDAY AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF AN OTTAWA TO TOPEKA TO MARYSVILLE LINE... .A STRONG SURFACE LOW WILL MOVE EAST THROUGH SOUTHERN NEBRASKA TODAY BRINGING STRONG SOUTHERLY WINDS THROUGH PORTIONS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON. WINDS ARE EXPECTED TO INCREASE AFTER A WARM FRONT MOVES NORTH OF THE NEBRASKA BORDER THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. KSZ008>010-020>023-034>039-054>056-058-059-011800- /O.NEW.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA- DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-OSAGE-FRANKLIN- COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA 352 AM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH AFTER NOON TODAY. WINDS ARE EXPECTED TO DIMINISH SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35 MPH. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ CAVANAUGH
3 follow-up statements
000 WWUS73 KTOP 011602 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1002 AM CST SAT DEC 1 2007 ...A WIND ADVISORY IS IN EFFECT FOR SATURDAY AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF AN LAWRENCE TO OSKALOOSA TO MARYSVILLE LINE... .A STRONG SURFACE LOW WILL MOVE EAST THROUGH SOUTHERN NEBRASKA TODAY BRINGING STRONG SOUTHERLY WINDS THROUGH PORTIONS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO DIMINISH AFTER SUNSET. KSZ024-026-040-020000- /O.EXA.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/ JACKSON-JEFFERSON-DOUGLAS- INCLUDING THE CITY OF...LAWRENCE 1002 AM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35 MPH. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ KSZ008>010-020>023-034>039-054>056-058-059-020000- /O.CON.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA- DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-OSAGE-FRANKLIN- COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER... MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA 1002 AM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH ARE EXPECTED THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35 MPH. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$
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
000 WWUS73 KTOP 020230 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 830 PM CST SAT DEC 1 2007 ...WIND ADVISORY IS CANCELLED... KSZ008>012-020>024-026-034>040-054>056-058-059-020330- /O.CAN.KTOP.WI.Y.0019.000000T0000Z-071202T0300Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 830 PM CST SAT DEC 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND ADVISORY. STRONG SOUTHERLY WINDS EXPERIENCED EARLIER THIS AFTERNOON AND EVENING HAVE DECREASED TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. EXPECT WINDS TO GRADUALLY LESSEN AS THE REMAINDER OF THE EVENING PROGRESSES...WITH WINDS BECOMING NORTHWESTERLY BEHIND A COLD FRONTAL PASSAGE. $$ BLAIR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Nov 30, 8:55 PM CST, 6 hours 57 minutes earlier.
Area forecast discussion, Nov 30, 8:55 PM CST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 855 PM CST FRI NOV 30 2007 .DISCUSSION... CONCERN WITH POTENTIAL ICE STORM CONTINUES TO BE SFC TEMPS. EXCEPT FOR FAR SOUTHERN PORTIONS OF THE FORECAST AREA...TEMPS HAVE FALLEN BELOW FREEZING WITH DRY AIR /DEWPOINTS IN THE SINGLE DIGITS/ CONTINUING TO ADVECT IN FROM THE EAST. WITH AN AC DECK MOVING IN NOW...DO NOT ANTICIPATE TEMPS WILL DROP OFF AS THEY HAVE PREVIOUS NIGHTS...AND SHOULD STAY RELATIVELY STEADY OR FALL ONLY A COUPLE DEGREES THROUGH THE REST OF THE NIGHT. WITH THE DRY AIR ADVECTION...HAVE PUSHED BACK THE ONSET OF PRECIP ACROSS THE FORECAST AREA UNTIL AFTER MIDNIGHT. THINK THE PRECIP WILL ACTUALLY BEGIN FALLING AROUND 09Z AS MOISTURE ADVECTION AND LIFT GET STRONG ENOUGH TO OVERCOME THE DRY AIR AT THE SFC. 00Z SOUNDINGS FROM THE NAM AND RUC SHOW THE MOST LIKELY AREA FOR SIGNIFICANT ICE ACCUMULATIONS TO BE ACROSS THE NORTH WERE SFC TEMPS WILL BE BELOW FREEZING LONGER. STRONG MOISTURE ADVECTION FROM THE SOUTH AROUND 12Z WILL FORCE TEMPS TO SLOWLY CLIMB THROUGH THE MID MORNING HOURS. WITH LESS TIME FOR FZRA ALONG AND SOUTH OF I-70...ANTICIPATE ACCUMULATIONS TO BE BELOW A QUARTER OF AN INCH WITH TEMPS WARMING ABOVE FREEZING ALONG THE I-70 CORRIDOR BETWEEN 13 AND 15Z. WITH THIS IN MIND...CURRENT HAZARDS SEEM TO BE IN PRETTY GOOD SHAPE AND WILL NOT MAKE ANY ADJUSTMENTS TO THE ADVISORY OR WARNING. THE ONE THING TO LOOK OUT FOR WOULD BE IF PRECIP STARTED MUCH BEFORE 09Z. THEN THE WINDOW FOR FZRA WOULD BE A LITTLE LARGER AND ACCUMULATIONS COULD BE HIGHER FURTHER SOUTH. && WOLTERS .PREV DISCUSSION /336 PM CST/... MAIN CONCERN FOR THIS FORECAST CENTERS ON THE IMPENDING STORM SYSTEM TONIGHT THROUGH SATURDAY. WATER VAPOR SATELLITE SHOWS UPPER LOW OFF THE CA COAST BEING ABSORBED BY THE DIGGING TROUGH IN THE EASTERN PACIFIC. SUB TROPICAL MOISTURE WAS STREAMING NORTHEAST AHEAD OF THIS SYSTEM ACROSS THE FOUR CORNERS AND SOUTHWEST TEXAS. A COLD FRONT MOVED THROUGH THIS MORNING AND WAS LOCATED OVER OKLAHOMA THIS AFTERNOON. TEMPERATURES WERE RUNNING COOLER THAN GUIDANCE THIS AFTERNOON AROUND 4 DEGREES OR SO. DEW POINTS IN THE SINGLE DIGITS WERE ACROSS MUCH OF KANSAS...MISSOURI AND NEBRASKA. MAIN CONCERN FOR THIS EVENING WITH PATCHES OF CIRRUS THROUGH MID EVENING COULD SEE TEMPERATURES DROP INTO THE MIDDLE 20S NORTH OF INTERSTATE 70 AND BELOW FREEZING SOUTHEAST OF INTERSTATE 35. MODELS HAVE BEEN RUNNING TOO WARM AND ARE VIGOROUS IN SCOURING OUT THE LOW LEVEL COLD AIR. 18Z NAM HAS COME IN A BIT COOLER THAN THE 12Z RUN...THE GFS CONTINUES TO BE TOO WARM IN THE LOW LEVELS. GOOD ISENTROPIC LIFT/WARM AIR ADVECTION PATTERN SETS UP THIS EVENING AS THE LOW LEVEL JET INCREASES TO NEAR 50 KTS BY 06Z AND CONTINUES THROUGH THE NIGHT WITH 50 TO 60 KTS AT 850 MB. WITH THE SUBTROPICAL MOISTURE PLUME TO THE SOUTH CONDENSATION PRESSURE DEFICITS SHRINK RELATIVELY QUICKLY THIS EVENING REACHING SATURATION NEAR OR SHORTLY AFTER MIDNIGHT. SURFACE WINDS WILL INCREASE TO AROUND 20 KTS WITH HIGHER GUSTS CREATING A HAZARDOUS SITUATION. THIS PATTERN WILL CONTINUE THROUGH THE MID TO LATE MORNING HOURS ESPECIALLY NEAR THE NEBRASKA BORDER SO HAVE EXTENDED THE ICE STORM WARNING TO END AT NOON. TEMPERATURES WILL BE SLOW TO RECOVER NEAR THE BORDER. INCREASED THE AMOUNT OF ICING NEAR THE BORDER TO BE BETWEEN A QUARTER AND A HALF INCH. FURTHER SOUTH IN THE ADVISORY AREA LOOKING AT AMOUNTS AROUND TWO TENTHS OF AN INCH OR LESS. THE RETURN OF WARM AIR AT THE SURFACE BEHIND THE WARM FRONT WILL BE KEY TO THE ICE AMOUNTS SOUTH OF HIGHWAY 56. CURRENTLY THINKING AMOUNTS THERE WILL BE AROUND A TENTH OF AN INCH OR SO. TEMPERATURES STILL LOOK LIKE THEY WILL RISE BEHIND THE WARM FRONT TO WELL ABOVE FREEZING AND MELT THE ICE ALONG WITH A GOOD SOAKING RAIN. INCREASED QPF SATURDAY MORNING ALONG THE LINES OF HPC WITH SOME TWEAKS. THE MOISTURE EXITS THE AREA DURING THE AFTERNOON HOURS WITH THE BEST LIFT ACROSS THE FAR NORTHEAST COUNTIES INTO CENTRAL IOWA. SOME LIGHT RAIN IS STILL POSSIBLE SATURDAY NIGHT INTO EARLY SUNDAY AHEAD OF AN APPROACHING MID LEVEL TROUGH AND SURFACE COLD FRONT. THE UPPER TROUGH MOVES EAST OF THE CWA AROUND MID DAY SUNDAY ENDING PRECIPITATION. LOW LEVEL THICKNESS WOULD SUGGEST THAT SOME SNOW MAY MIX WITH THE RAIN LATE SATURDAY NIGHT AND SUNDAY MORNING BEFORE ENDING. HIGHS ON SUNDAY WILL BE ONLY IN THE 30S TO LOWER 40S. NORTHWEST FLOW SHOULD RULE MUCH OF NEXT WEEK WHICH MAKES TEMPERATURE FORECASTS TRICKY. APPEARS WARM AIR ADVECTION WILL BRING TEMPS UP ABOVE NORMAL FOR TUESDAY AND LIKELY WEDNESDAY WITH COOLER AIR ENTERING PERHAPS LATE WEDNESDAY FOR A COOLER END OF THE FORECAST. HAVE INCREASED TEMPS EARLY AND DECREASED THEM LATE WITH THIS IN MIND...BUT CAN ENVISION ACTUAL TEMPS MORE EXTREME THAN CURRENTLY FORECAST. PRECIPITATION CHANCES APPEAR RATHER LOW IN THIS REGIME WITH SOME LIGHT ACCUMULATIONS POSSIBLE WITH A SHORTWAVE AROUND WEDNESDAY NIGHT BUT WILL KEEP THINGS DRY FOR THE TIME BEING. THERE ARE INDICATIONS OF A CHANGE IN THE UPPER FLOW PATTERN AROUND FRIDAY WHICH MAY BRING MORE SIGNIFICANT PRECIPITATION CHANCES THEN...BUT AGAIN CONFIDENCE IS TOO LOW TO JUMP ON ANYTHING. && .AVIATION... CONDITIONS TO RAPIDLY WORSEN OVERNIGHT. APPEARS PRECIP WILL BEGIN IN THE 6Z-9Z TIME FRAME WITH CEILINGS DROPPING TO AT LEAST IFR DURING PEAK INTENSITY TIME...LIKELY FROM 9Z TO 15Z. TEMPS EXPECTED TO BE BELOW FREEZING NEAR THE GROUND BUT NOT FAR ABOVE SO FZRA IS EXPECTED. SOME IMPROVEMENT IS LIKELY BY LATE IN THE 18Z CYCLE. && .TOP WATCHES/WARNINGS/ADVISORIES... ICE STORM WARNING IN EFFECT FROM 06Z SATURDAY THROUGH 18Z SATURDAY PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS...KSZ008>012-020>024. FREEZING RAIN ADVISORY IN EFFECT FROM ALONG THE INTERSTATE 70 CORRIDOR TO NEAR INTERSTATE 35 FROM 06Z SATURDAY THROUGH 15Z SATURDAY...KSZ034>040-054>056. &&
Hazardous weather outlook, Nov 30, 4:10 PM CST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 410 PM CST FRI NOV 30 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-012215- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 410 PM CST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT FREEZING RAIN WILL DEVELOP AFTER MIDNIGHT TONIGHT. ACCUMULATIONS OF AROUND A QUARTER OF AN INCH ARE POSSIBLE NORTH OF INTERSTATE 70 WHERE AN ICE STORM WARNING IS IN EFFECT. LESSER BUT STILL SIGNIFICANT ACCUMULATIONS ARE FORECAST FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 70 TO NEAR INTERSTATE 35 AND A FREEZING RAIN ADVISORY HAS BEEN ISSUED FOR THIS AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL FREEZING RAIN WILL FALL SATURDAY MORNING...GRADUALLY TURNING TO RAIN AS THE MORNING PASSES AND TEMPERATURES WARM. THE ICE STORM WARNING AND FREEZING RAIN ADVISORY REMAIN IN EFFECT FOR MUCH OF THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.